# SDR SWAA2025081805341

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 13,885 hours, 6,637 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE FLAP FALLING OUT BOTTOM OF CASE.   REINSERTED SLIDE INTO CASE PER TSK 25-66-01.
